UZH-Logo

Maintenance Infos

Eine Bemerkung zur Theorie der P-Ringe


Brodmann, M (1978). Eine Bemerkung zur Theorie der P-Ringe. Mathematische Zeitschrift, 160(3):235-240.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1978
Deposited On:19 Oct 2009 13:07
Last Modified:05 Apr 2016 13:30
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01237036
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0160&DMDID=dmdlog23

Download

Full text not available from this repository.
View at publisher

Author Collaborations